I meant to add that it sounds like a vascular problem, and that is just one of the problems diabetes causes. It also causes nerve problems, so it is very important to check for it and get blood sugar under control if it is present.
thanks for your input. While searching for info on thyroid and circulation problems, I came across Raynaud's phenomenon, a sensitivity of the feet/hands to temperature changes that can affect the penis as a result.
My hands/nose don't go cold unless I'm in the cold, but my feet can go cold real quick and STAY cold during winter. I think this may be it.
Regarding possible diabetes, after looking that up, the only symptom that I do have is the cold feet. But I will get a blood test to see.
Thanks for your help! You've steered me in the right direction.
Hi Daniel, if your problem is Raynards (raynaud's), low does of any of the 3 main erection drugs are the usual way of a cure.
But you could also try boric acid, this can give the same effect as Viagra, and a lot cheaper way to go, you add a 1/4 teaspoon in a litre of water and drink through, I know this because I have the same but in my fingers, its there were it gets you most, you can look this info up on earthclinic some bits to read on it, its also good for ED.
Do hope this helps.
PS if you do go with the boric acid, go to a chemist and ask the pharmacist for it, I get here in Greece cheap as chips.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.